# SDR CA190507001

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 210 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Condition: Cracked
- Location: Collectiv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN BELL FACILITY: AIRCRAFT COMMERCIAL UNDER EXPERIMENTAL PERMIT: DURING CLEARANCE CHECK, WITH THE HYDRAULIC SYSTEM INSTALLED, WE STARTED ROTATION MOVEMENT OF CYCLIC AND UP/DOWN COLLECTIVE. WHILE COLLECTIVE DOWN, A CLUNK NOISE WAS DETECTED COMING FROM THE SWASHPLATE ASSEMBLY. NOISE WAS DIMMED WHEN COLLECTIVE WAS RAISED. WE REMOVED COLLECTIVE LEVER TO CHECK DIMENSION. IT WAS DIFFICULT TO REMOVE THE RHS PIN FROM THE COLLECTIVE LEVER. LHS WAS ABLE TO BE REMOVED WITH NO PROBLEM. WE ALSO SUSPECT A CRACK IN THE SLEEVE BUSHING ON THE RHS. COLLECTIVE ASSY IS REMOVED AND REPLACED. (TC# 20190507001)
